I feel sooooo happy!!

Discussion in 'Positive Feelings and Motivational Messages' started by Petal, Aug 8, 2008.

  1. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    I woke up at 4, feeling terrible, so i took 3 days dose of xanax all at once :laugh: and now i feel incredibly happy and even had the confidence to go into the chatroom:biggrin: ha, sorry i just needed to share that with someone, i havent felt this happy in a loooooooooooong time!! I havent left my home in 4 years, and now i feel i have the guts to go out lol, hmm will i or wont i?
  2. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    ok, i just realised i posted this in the wrong section sorry. :hug:
  3. seithkein

    seithkein Well-Known Member

    Wow that's great daysi, i really am happy for you.
  4. ~PinkElephants~

    ~PinkElephants~ Senior member

    That's not great. You shouldn't take 3 days worth of meds in one day. You might be happy right now but the inevitable will happen where you crash. I'm sorry you felt the need to take that many pills to feel "happy" for a short amount of time.

    Be safe.
  5. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Thanks kanani! I know its really stupid to take 3 days worth of pills in one dose but I really felt the need for it..I'm not looking forward to the hangover :dry:
  6. Epiphany

    Epiphany Well-Known Member

    I never thought that taking an extra dosage of anti-depressants (that's what they are, I'm guessing) would have that kind of effect on anyone.
  7. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    xanax is a sedative and muscle relaxant and anti anxiety med:biggrin: it gives a false sense of happiness:laugh:
  8. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    Hey daisey,
    You need to be more carefull. Taking that many meds is dangerous!! Please don't take anymore. You have enough in your system to last a couple of days... You will need someone to help you come down so you don't go as far as having those damn crazy thoughts. You know I am hear for you. Just PM me because I haven't been able to get into chat. Daisey please stay safe, if you start feeling bad then you need to get ahold of your doctor and tell him what you did.
    Keep us posted on how you are doing... You have alot of people here pulling for you. You are not alone we are here!!!
  9. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Thanks stranger:smile:
    I feel great for now, I know im not alone, thanks to the wonderful people here:biggrin: If I start to feel bad, well it will have been my own fault, i will have deserved it lol! thanks again, :hug:
  10. Colourful

    Colourful Well-Known Member

    Please be more careful in the future! Glad to know you're ok though :)
  11. Epiphany

    Epiphany Well-Known Member

    I know it must be your meds (thank you for your clarification as to what they're typically used for), but you seem overly uppity, almost like you're in a manic state. I don't know you at all, but I think even now you should contact someone in case something happens as a result of the xanax. I've had manic states before, and as euphoric as I've felt, I've also thought I was invincible. Turns out I'm not. I don't want you to end up the same way...
  12. Ediciussievol

    Ediciussievol Well-Known Member

    I'm glad you're feeling better, but be careful... Xanax is basically an anti-anxiety drug that induces a feeling of being "drunk"... well, at a high dosage like you have taken. Naturally your inhibitions are shed too, so be safe.

    A normal dose is to be a temporary fix until the panic attack period is over so that you can cope.

    Got to be careful you don't become addicted.

    -- Your friend.
  13. LenaLunacy

    LenaLunacy Well-Known Member

    I'm glad you are happy right now, but be careful, there will be the inevitable crash and overdosing on meds is never advisable. :hug: we're all here for you.
  14. Dave_N

    Dave_N Guest

    I'm glad that you're feeling better daisy. I hope this continues. :hug:
  15. Datsik

    Datsik Forum Buddy

    Lynn! So glad to see you happy! :hug:
  16. *dilligaf*

    *dilligaf* Staff Alumni

    good to see you feeling happy :smile:


    please don't od on your meds hun, its not good for you :hug:
  17. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Thanks everybody:biggrin: I really appreciate all of your kind and supportive replies! Im still feeling great, i wonder how long this will last:laugh:
  18. Datsik

    Datsik Forum Buddy

    Let's hope it lasts for long. :smile: